# SDR C8GA20090159

- Difficulty date: June 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING EXTERNAL REPAIR MAPPING, IT WAS NOTED THAT THE EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT BS 255 JUST AFT OF THE LT CONTROL CABIN NR 3 WINDOW IS NON-COMPLIANT WITH SRM.  REMOVED EXISTING REPAIR, REMOVED DAMAGED AREA PERFORMED HFEC INSP WITH NO DEFICIENCY.  FABRICATED FILLER FROM 2024 T3 .063 DIM 1.5 INCH X .645, FABRICATED DOUBLER FROM 2024 T3 .080 INCH DIM. 13.250 X 12.750 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
